# SDR SWIA200210862

- Difficulty date: May 17, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 22,337 hours, 29,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12043270501
- Part serial: 120151
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 5,856 hours, 6,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT AFTER TAKEOFF.  ALL GREEN LIGHTS ILLUMINATED AND ALL RED ILLUMINATED EXCEPT RIGHT MAIN -A- SYSTEM LIGHT DID NOT ILLUMINATE.  BULBS TEST GOOD.  RETURNED TO DRO.  REPLACED LANDING GEAR RELAY BOX.  OPS CHECKS GOOD.
